Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS Phoenix, AZ

October 6, 2015Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Oct 6, 2015, 1:28 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2015, 1:28 PM MST (20:28 UTC)
Expired
Oct 6, 2015, 4:30 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 77 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WGUS55 KPSR 062028
FFWPSR
AZC013-062330-
/O.NEW.KPSR.FF.W.0022.151006T2028Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
128 PM MST TUE OCT 6 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 430 PM MST
    
* AT 127 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CITRUS PARK...AND AREAS WEST OF LUKE AIR FORCE BASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3363 11239 3346 11239 3346 11249 3365 11249

$$

18
3 follow-up statements
547 
WGUS75 KPSR 062115
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
215 PM MST TUE OCT 6 2015

AZC013-062330-
/O.CON.KPSR.FF.W.0022.000000T0000Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
215 PM MST TUE OCT 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR
CENTRAL MARICOPA COUNTY...

AT 211 PM MST...LOCAL LAW ENFORCEMENT REPORTED FLOODING AROUND 
COTTON LANE AND INDIAN SCHOOL ROAD WEST OF LUKE AIR FORCE BASE. 
HEAVY RAIN HAS ENDED ACROSS THE WARNING AREA...HOWEVER OVER TWO 
INCHES OF RAIN HAD FALLEN AND FLASH FLOODING WILL CONTINUE.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LOCATIONS 
BETWEEN LOOP 303 AND THE WHITE TANK MOUNTAINS NORTH OF INTERSTATE 
10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3363 11239 3346 11239 3346 11249 3365 11249

$$

18
233 
WGUS75 KPSR 062256
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
356 PM MST TUE OCT 6 2015

AZC013-062330-
/O.CON.KPSR.FF.W.0022.000000T0000Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
356 PM MST TUE OCT 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR
CENTRAL MARICOPA COUNTY...

AT 354 PM MST...LOCAL LAW ENFORCEMENT REPORTED FLOODING WEST OF LUKE 
AIR FORCE BASE. COTTON LANE...CITRUS ROAD...AND LOOP 303 AND 
CAMELBACK ROAD WERE AREAS EXPERIENCING FLOODING. WATER WAS BEGINNING 
TO RECEDE...AND FLOODING SHOULD CLEAR LATER THIS AFTERNOON. 


SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AREAS WEST OF LUKE AIR FORCE BASE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3363 11239 3346 11239 3346 11249 3365 11249

$$

18
746 
WGUS75 KPSR 062329
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
429 PM MST TUE OCT 6 2015

AZC013-062337-
/O.EXP.KPSR.FF.W.0022.000000T0000Z-151006T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
429 PM MST TUE OCT 6 2015

...THE FLASH FLOOD WARNING FOR CENTRAL MARICOPA COUNTY WILL EXPIRE AT
430 PM MST...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES. RAIN GAGES ACROSS THE WESTERN PHOENIX METROPOLITAN AREA 
INCLUDING LOCATIONS TO THE WEST OF LUKE AIR FORCE BASE INDICATED 
LITTLE IF ANY RAIN SINCE 345 PM. MARICOPA COUNTY SHERIFFS OFFICERS 
INDICATED THAT THERE WERE NO FLOODING ISSUES AND ROADS WERE NOT 
CLOSED ACROSS THE WARNING AREA. AS A RESULT THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO EXPIRE AT 430 PM.

LAT...LON 3363 11239 3346 11239 3346 11249 3365 11249

$$

CB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 8:55 AM MST, 4 hours 33 minutes earlier.

Area forecast discussion, Oct 6, 8:55 AM MST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
855 AM MST TUE OCT 6 2015

.SYNOPSIS...
THE DEEP LOW PRESSURE SYSTEM WILL CONTINUE GRADUALLY MOVING ACROSS
THE DESERT SOUTHWEST THROUGH WEDNESDAY. THIS WILL RESULT IN IMPROVED
CHANCES OF SHOWERS AND THUNDERSTORMS TODAY...MAINLY EAST OF THE LOWER
COLORADO RIVER VALLEY. DECREASING MOISTURE AND CLEARING SKIES ARE
EXPECTED STARTING WEDNESDAY...WITH NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES TOWARD THE END OF THE WEEK AND INTO THE WEEKEND.

&&

.DISCUSSION...
SHOWER AND ISOLATED THUNDER COVERAGE CONTINUES TO INCREASE ACROSS
THE WESTERN AZ DESERTS AND FAR WESTERN MARICOPA COUNTY THIS AM IN
RESPONSE TO THE LATEST VORT LOBE AND ASCENT REGION ROTATING AROUND
THE SLOW MOVING UPPER LOW PLOTTED RIGHT OVER THE LOWER COLORADO
RIVER VALLEY NEAR PARKER. STEERING AND STORM MOTION WINDS ARE LESS
THAN THOSE OBSERVED YESTERDAY...BOTH FROM RAOB AND AIRCRAFT SOUNDING
DATA AND FROM REGIONAL RADAR LOOPS AS WELL. WHERE WINDS WERE THE
BETTER CONVECTIVE PARAMETER YESTERDAY FOR DEVELOPMENT... TODAY WILL
FOCUS ON STEEPER LAPSE RATES IN RESPONSE TO THE PROXIMITY OF THE LOW
COLD CORE PASSING THROUGH THE CENTRAL PART OF AZ. LATEST AIRCRAFT
SOUNDINGS THROUGH THE VICINITY OF THE COLD CORE SAMPLE FREEZING
LEVELS AROUND 9-10KFT. FAVORABLE BULK SHEAR REMAINS THROUGHOUT THE
DAY TODAY...BUT GENERALLY LOSES 10KTS OR SO OF VALUE EVERY 6 HOUR
PERIOD INTO THE EVENING DROPPING OFF FROM NEAR 40KTS THIS AM TO LESS
THAN 20KTS BY THE LATE AFTERNOON.

SUITE OF AVAILABLE AND RECENT HI-RES MODEL RUNS HAVE A GENERAL
CAPTURE ON CURRENT RADAR ACTIVITY AND ADVERTISE FURTHER EXPANSION OF
RETURN COVERAGE CLOSER TOWARDS MIDDAY...WITH ONLY THE FEW PATCHES OF
DESERTS WITH CLEAR SKIES SEEING SOME DIURNAL HEATING. WILL STILL
HOLD ONTO A TIGHT POP GRADIENT FROM THE COLORADO RIVER VALLEY
EASTWARD...AS SUBSIDENCE SETTLES ACROSS SOUTHEAST CA FROM THE NORTH
IN THE WAKE OF EXITING LOW. CONCEPTUALLY FOR THE REMAINDER OF THE
DAY...SHOWERS WITH ISOLATED EMBEDDED THUNDER WILL CONTINUE TO
PERCOLATE WHILE TRANSITIONING EASTWARD. ANY AREAS OF CLEARING THAT
DO DEVELOP WILL GRADUALLY DESTABILIZE AND REACH TRIGGER TEMPS...IN
THE LOW TO MID 70S...WITH AMPLE CU FIELD COVERAGE AND ADDITIONAL
SHOWER DEVELOPMENT FILLING IN. CANNOT RULE OUT ONE OR TWO STRONGER
CELLS DEVELOPING WITH THE STILL FAVORABLE CAPE SFC OF 500-1000 J/KG
PER THE SPC MESOANALYSIS AND THE LOWER TRIGGER TEMPS. SPEAKING OF
SFC TEMPERATURES...WELL BELOW NORMAL TEMPERATURES WILL RESULT
AREAWIDE...AND MAY EVEN COME IN A DEGREE OR TWO COOLER ACROSS THE
SOUTH-CENTRAL AZ LOCALES THAN PREVIOUSLY FORECAST...PENDING ON THE
CU FIELD/ADDITIONAL SHOWER DEVELOPMENT.

&&

.PREVIOUS DISCUSSION /ISSUED AT 222 AM MST/PDT/...
AFTER A SOMEWHAT DISAPPOINTING DAY ON MONDAY WITH LESS THAN EXPECTED
THUNDERSTORM ACTIVITY...TODAY SHOULD BRING MUCH BETTER CHANCES OF
WIDESPREAD SHOWERS AND THUNDERSTORMS. CURRENTLY...THE DEEP LOW
PRESSURE SYSTEM AFFECTING THE SOUTHWESTERN UNITED STATES IS CENTERED
OVER SOUTHEAST CALIFORNIA WITH LITTLE MOVEMENT OVER THE PAST 12
HOURS. AREAS TO THE EAST OF THE LOW CENTER CONTINUE TO BE IN A
FAVORABLE ASCENT REGION...ESPECIALLY ACROSS THE NORTHERN HALF OF
ARIZONA WHERE THE BEST DIFLUENCE EXISTS. AS THE LOW CENTER FINALLY
PICKS UP FORWARD SPEED MOVING INTO SOUTHERN ARIZONA BY TONIGHT...THE
STRONG MID-LEVEL SOUTHERLY FLOW OVER OUR AREA WILL GRADUALLY WEAKEN
AND GET DISPLACED ACROSS FAR EASTERN ARIZONA AND NEW MEXICO. EVEN
THOUGH FLOW ALOFT WILL BE WEAKENING...WE WILL STILL MANAGE IMPRESSIVE
WIND SHEAR VALUES OVER OUR GILA COUNTY AREA TODAY WITH DECREASING
WIND SHEAR BUT STILL SUFFICIENT FOR A FEW ORGANIZED STRONG
THUNDERSTORMS OVER SOUTH-CENTRAL ARIZONA.

AS THE UPPER LOW TRANSITIONS INTO ARIZONA...MUCH COLDER AIR ALOFT
WILL ADVECT EASTWARD...THUS ALLOWING FOR STEEPENING LAPSE RATES AND
INCREASING INSTABILITY. FORECAST CAPE VALUES FOR TODAY WILL LIKELY
DOUBLE THAT OF WHAT WE REALIZED YESTERDAY...SO THE THINKING IS TODAY
WILL LIKELY BE QUITE ACTIVE FROM MARICOPA COUNTY EASTWARD. BECAUSE OF
THE INCREASED INSTABILITY WE HAVE INCREASED POPS TODAY...FOCUSING
MORE ON HIGHEST CHANCES THIS AFTERNOON WHERE POPS ARE NOW AROUND 50
PERCENT OVER THE DESERTS AND UP TO 75 PERCENT OVER HIGHER TERRAIN
AREAS NORTH AND EAST OF PHOENIX. THERE WILL BE A MARGINAL SEVERE
HAIL THREAT MAINLY FROM PHOENIX EASTWARD ALONG WITH THE POTENTIAL
FOR STRONG DOWNDRAFT WINDS...BUT NOT ANTICIPATING ANY DECENT SEVERE
WIND THREAT DUE TO THE WEAKENING FLOW ALOFT. BECAUSE OF THE WEAKER
FLOW ALOFT...STORM MOVEMENT WILL BE SLOWER WHICH WILL LEAD TO A
SMALL THREAT OF LOCALIZED FLOODING.

THERE WILL BE A CONTINUED CHANCE OF SCATTERED SHOWERS AND A FEW
THUNDERSTORMS FROM PHOENIX EASTWARD DURING THE OVERNIGHT HOURS
TONIGHT AS THE LOW CENTER PASSES THROUGH SOUTH-CENTRAL ARIZONA...BUT
LITTLE CHANCE OF ANY STRONGER THUNDERSTORMS. MODELS ARE GOOD
AGREEMENT IN PROGRESSING THE UPPER LOW INTO SOUTHEAST ARIZONA BY
MID-DAY WEDNESDAY WHILE BRINGING INCREASING SUBSIDENT NORTHERLY
DRYING FLOW BEHIND THE LOW. THERE WILL STILL BE A DECENT CHANCE OF
SOME SHOWERS AND THUNDERSTORMS OVER HIGHER TERRAIN AREAS EAST OF
PHOENIX DURING THE DAY ON WEDNESDAY...BUT BY LATE WEDNESDAY NIGHT
THE RAIN THREAT SHOULD END ACROSS OUR AREA. THE UPPER LOW WILL
CONTINUE TO MOVE SOUTHEASTWARD INTO MEXICO ON THURSDAY WHILE RIDGING
ALOFT FROM THE PACIFIC WILL START TO OVERTAKE THE DESERT SOUTHWEST.

TEMPERATURES THROUGH THE REST OF THE WEEK WILL VARY QUITE A BIT WITH
AREAWIDE HIGHS TODAY ONLY IN THE LOWER TO MIDDLE 80S ACROSS THE
DESERTS. AS RIDGING ALOFT TAKES OVER AND HEIGHTS DRAMATICALLY
INCREASE BY LATE THIS WEEK...HIGHS WILL INCREASE EACH DAY...REACHING
NORMALS OR SLIGHTLY ABOVE ON THURSDAY AND THEN WIDESPREAD 95-100
DEGREE HIGHS OVER THE DESERTS FROM FRIDAY INTO EARLY NEXT WEEK. LONG
RANGE MODEL OUTPUT SHOWS REMARKABLY GOOD AGREEMENT IN CYCLING THE
SAME UPPER LOW BACK WESTWARD THROUGH NORTHERN MEXICO AND THE BAJA
PENINSULA THIS WEEKEND...SETTLING OVER THE EASTERN PACIFIC FOR EARLY
NEXT WEEK. IF THIS SOLUTION PANS OUT IT MAY AGAIN BRING IN INCREASED
MOISTURE SOMETIME EARLY NEXT WEEK AND A RETURN OF RAIN CHANCES.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

A COLD LOW PRESSURE SYSTEM WILL MOVE BODILY INTO CENTRAL ARIZONA
FROM SOUTHERN CA TODAY. UNSETTLED CONDITIONS ARE EXPECTED THROUGH
03Z WED...I.E. CIGS 5-7 THSD AGL WITH SCT SHWRS AND AFTN TSTMS.
SIGNIFICANT ATMOSPHERIC VERTICAL WIND SHEAR THIS AFTERNOON MAY PLAY
A ROLE IN POSSIBLY GENERATING ISOLATED SEVERE TSTMS...STRONG SFC
WIND GUSTS...AND LARGE HAIL.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

A COLD LOW PRESSURE SYSTEM WILL MOVE EAST INTO CENTRAL ARIZONA
TODAY. HOWEVER SCT TO BKN CLDS 8 TO 10 THSD AGL WITH ISOLATED SHWRS
ARE EXPECTED THROUGH 23Z TUE. NORTH WIND 8 TO 12 KNOTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
A HIGH PRESSURE SYSTEM WILL BUILD OVER THE REGION IN THIS TIME
PERIOD. ABOVE NORMAL TEMPERATURES AND LIGHT WINDS ARE EXPECTED.
MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT
RANGE EACH DAY...FOLLOWED BY GOOD OVERNIGHT RECOVERY. HIGHER MINIMUM
HUMIDITIES HOWEVER ARE EXPECTED IN THE MOUNTAINS OF SOUTHERN GILA
COUNTY.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING
PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE
PREVIOUS DISCUSSION...KUHLMAN
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZ/MEYERS

In the hours before

Special weather statement, Oct 6, 12:41 PM MST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1241 PM MST TUE OCT 6 2015

AZZ022-023-062030-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
1241 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY

UNTIL 130 PM MST

AT 1241 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ARIZONA STATE
FAIRGROUNDS TO NEAR GLENDALE TO CASHION TO NEAR LITCHFIELD PARK TO
NEAR PERRYVILLE...AND MOVING NORTHWEST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHOENIX...GLENDALE...SURPRISE...AVONDALE...GOODYEAR...BUCKEYE...EL
MIRAGE...TOLLESON...YOUNGTOWN...SUN CITY WEST...CASHION...SUN CITY...
WADDELL...LITCHFIELD PARK...DOWNTOWN GLENDALE...SURPRISE STADIUM...
LUKE AFB...GLENDALE SPORTS COMPLEX...METRO CENTER AND CAMELBACK
RANCH.

LAT...LON 3368 11217 3369 11240 3363 11267 3344 11249
      3341 11232 3341 11224 3344 11212 3348 11204
TIME...MOT...LOC 1941Z 124DEG 22KT 3349 11208 3349 11219 3346 11232
3349 11240 3350 11250

18
Local storm report, Oct 6, 12:44 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1244 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     FUNNEL CLOUD     3 N PERRYVILLE          33.48N 112.51W
10/06/2015                   MARICOPA           AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A FUNNEL CLOUD.

&&

EVENT NUMBER PSR1500269

AMD
Local storm report, Oct 6, 12:50 PM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1250 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HAIL             2 NNW ARIZONA STATE FAI 33.50N 112.12W
10/06/2015  E0.25 INCH       MARICOPA           AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZE HAIL.

&&

EVENT NUMBER PSR1500270

AMD
Special weather statement, Oct 6, 1:00 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
100 PM MST TUE OCT 6 2015

AZZ022-023-062030-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
100 PM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MARICOPA COUNTY

UNTIL 130 PM MST

AT 100 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF PEORIA...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PHOENIX...GLENDALE...PEORIA...NEW RIVER...CAVE CREEK AND ANTHEM.

LAT...LON 3388 11194 3367 11211 3367 11225 3390 11227
      3392 11223
TIME...MOT...LOC 2000Z 193DEG 12KT 3378 11217

18
Local storm report, Oct 6, 1:02 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
102 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             2 SW METRO CENTER       33.55N 112.14W
10/06/2015  E0.25 INCH       MARICOPA           AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZE HAIL.

&&

EVENT NUMBER PSR1500271

AMD
Local storm report, Oct 6, 1:13 PM MST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
113 PM MST TUE OCT 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HEAVY RAIN       2 SW METRO CENTER       33.55N 112.14W
10/06/2015  M0.68 INCH       MARICOPA           AZ   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED .68 INCHES OF RAIN IN 20
            MINUTES.

&&

EVENT NUMBER PSR1500272

AMD

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 11:11 AM MSTSpecial Weather StatementPSRPinal49 min
Oct 6, 11:48 AM MSTSevere Thunderstorm WarningPSRPinal27 min
Oct 6, 12:05 PM MSTSpecial Weather StatementPSRMaricopa40 min
Oct 6, 12:08 PM MSTSpecial Weather StatementPSRMaricopa52 min
Oct 6, 12:12 PM MSTSpecial Weather StatementPSRPinal48 min
Oct 6, 12:15 PM MSTSpecial Weather StatementPSRMaricopa45 min
Oct 6, 12:30 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 12:41 PM MSTSpecial Weather StatementPSRMaricopa49 min
Oct 6, 12:58 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 1:00 PM MSTSpecial Weather StatementPSR30 min
Oct 6, 1:31 PM MSTSpecial Weather StatementPSR29 min
Oct 6, 1:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 2:00 PM MSTSpecial Weather StatementPSR30 min
Oct 6, 2:05 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 6, 2:22 PM MSTSpecial Weather StatementPSRGila53 min
Oct 6, 2:31 PM MSTFlash Flood WarningPSRMaricopa119 min
Oct 6, 2:34 PM MSTSpecial Weather StatementPSRPinal41 min
Oct 6, 2:57 PM MSTSevere Thunderstorm WarningPSRPinal33 min
Oct 6, 3:06 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 6, 3:25 PM MSTSevere Thunderstorm WarningPSRPinal35 min
Oct 6, 3:35 PM MSTAreal Flood AdvisoryPSRMaricopa55 min
Oct 6, 3:54 PM MSTSpecial Weather StatementPSRPinal36 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.